# SDR IXXA20121222037O

- Difficulty date: December 22, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 78,493 hours, 18,011 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103C29
- Part serial: 21757
- Condition: Damaged
- Location: Emergency Equip
- Part time: 866 hours, 334 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, EMERGENCY DESCENT DEVICE CABLE FOUND EXTENDED.  R & R EMERGENCY DESCENT DEVICE IAW AMM 25-61-03.   DEVICE INSPECTION DUE DATE IS 09/15/2016.
